HealthBoards

HealthBoards (http://www.healthboards.com/boards/)
-   Bipolar Disorder (http://www.healthboards.com/boards/bipolar-disorder/)
-   -   In serious danger My fault. Lamictal Problems. NEED HELP (http://www.healthboards.com/boards/bipolar-disorder/900568-serious-danger-my-fault-lamictal-problems-need-help.html)

fredebre0 05-11-2012 11:40 PM

In serious danger My fault. Lamictal Problems. NEED HELP
 
I have been taking lamictal 100mg for 4 years. I was prescribed it as a mood stabilizer. I stopped taking it 3 weeks ago, but began to take it again at the full dosage a 2 weeks ago. During those two weeks I had minor side affects. Constant fatigue, minor headaches and confusion, and phases of shaking. After I began taking lamictal again a rash developed on my butt. It itches like hell. I have had it for 4 days. I for the past 4 days after noticing the rash went off it cold turkey. I have been having CONSTANT SEVERE FATIGUE, confusion, and out of body experiences(almost).
I am not going to consult with a doctor. No one suggest that please. You will not change my mind no matter how convincing you are in your argument. PLEASE just answer the following questions it would be of great help.

How long are my withdrawl syptoms expected to last?
How long will my rash last?
How do i know if my rash is steven johnsons syndrome?

katlin09 05-15-2012 10:41 PM

Re: In serious danger My fault. Lamictal Problems. NEED HELP
 
Withdrawal symptoms vary depending on the person, no way to know exactly how long they'll last.

The ONLY way to know if the rash is Steven Johnson's Syndrome is to have it checked by a Dr. or Hospital. And nobody here is going to tell you otherwise because it could KILL you.

Without knowing what kind of rash you have there's no way to tell how long it will last.

relyeatu 05-19-2012 08:04 AM

Re: In serious danger My fault. Lamictal Problems. NEED HELP
 
Based on what I've been told about Lamictal (from my own doctor) - it would take 2-4 weeks for side effects to subside. You were taking a relatively small dose, so you should be on the shorter end of the spectrum. I hope you begin to feel better soon.


All times are GMT -7. The time now is 08:47 PM.